It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
I don’t even know where to begin. On Thursday 21st at 10am I had my 2nd 💥 shot.
That night I woke up so sick- vomiting, fever, wet in sweat, heart palpitations, headache, sore muscles & joints like hell, blurry vision. I was in so much pain at this point crying I knew something was seriously wrong I’m the first person to dust it off and never cry.
The next morning I went to the doctors who then sent me to the emergency hospital.
I have been in the respiratory ward with clots all through my legs, stomach and through both lungs. The amount of clots on my lungs is equivalent to having broken ribs so a little painful & hard to breathe.
As part of my treatment for my recovery I am now medicated & never have been in my life as a result of these I have internal bleeding & nose bleeds as one of the side effects of my medications along with a line of other things I choose to keep private.
I had no medical issues, underlying conditions, not medicated for anything. Completely healthy. Never been sick.
Crazy to think to the left pick I was turfing with my family riding horses and the next pick is me just after my vaccination. I now have numerous doctors & specialists for a minimum of 6-12 months this is my new normal.
I have also been informed to not ride my horses, my motorbikes, & train- everything I am. Drive my car and go to work. I never wanted this jab & held off for as long as I could. I got it to keep my job. If you know me personally you know how hesitant & scared I was of getting it.
Thank you everyone for the love & support. ❤️ Cienna
originally posted by: EventideExpanse
a reply to: Nirishman
I was astounded by the idea that the dosages would vary that wildly so I did some looking and it definitely looks to be the case. I found multiple sources recommending completely different amounts. On top of that there seems to be varying information on the dilution process which just makes the dosing even more abstract.
originally posted by: Hypntick
a reply to: Randyvine2
If I were a single guy right now, the thought would cross my mind. Since I'm married, work from home with my wife, it hasn't been bad. If I was stuck by myself and only had work to look forward to, there would be a greater than 0% chance.
originally posted by: Starcrossd
Can her family sue her employer? Hopefully she will survive and thrive again.
originally posted by: Nirishman
a reply to: IAMTAT
Makes you wonder what strength of shot he got, there seems to be 5 mg 10 mg 20 mg and when you follow certain Dr's that are against the Jab Dr Merrit comes to mind she is saying they are setting to go as high as 100 -200 mg for the boosters.
Either way these stories are very sad and it is quite Evil for media and hospitals to say that it's not related to the Vax.
originally posted by: carewemust
If you know of anyone who is suddenly getting leg cramps within 12 months of their vaccination, it's likely blood clots.
Get them to a doctor, NOW.